Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

The Chen's first inequality for submanifolds of statistical warped product manifolds

Journal Of Geometry And Physics, vol.169, pp.1-13, 2021 (Journal Indexed in SCI Expanded)

Riemannian Warped Product Submersions

Results in Mathematics, vol.76, no.1, 2021 (Journal Indexed in SCI) identifier identifier

Geometry of Chen invariants in statistical warped product manifolds

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.17, no.6, 2020 (Journal Indexed in SCI) identifier identifier

Almost cosympletic statistical manifolds

QUAESTIONES MATHEMATICAE, vol.43, no.2, pp.265-282, 2020 (Journal Indexed in SCI) identifier identifier

A Neutral relation between metallic structure and almost quadratic phi-structure

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.1, pp.268-278, 2019 (Journal Indexed in SCI) identifier identifier

Biharmonic Pseudo-Riemannian Submersions from 3-Manifolds

FILOMAT, vol.32, no.2, pp.543-552, 2018 (Journal Indexed in SCI) identifier identifier

A study of three-dimensional paracontact ((kappa)over-tilde, (mu)over-tilde, (nu)over-tilde)-spaces

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.14, no.7, 2017 (Journal Indexed in SCI) identifier identifier

On the Existence of Proper Nearly Kenmotsu Manifolds

Mediterranean Journal of Mathematics, vol.13, no.6, pp.4497-4507, 2016 (Journal Indexed in SCI Expanded) identifier identifier

Anti-invariant Riemannian submersions from Kenmotsu manifolds onto Riemannian manifolds

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.3, pp.540-552, 2016 (Journal Indexed in SCI) identifier identifier

The curvature tensor of -contact metric manifolds

MONATSHEFTE FUR MATHEMATIK, vol.177, no.3, pp.331-344, 2015 (Journal Indexed in SCI) identifier identifier

Almost alpha-paracosymplectic manifolds

JOURNAL OF GEOMETRY AND PHYSICS, vol.88, pp.30-51, 2015 (Journal Indexed in SCI) identifier identifier identifier

ON SLANT RIEMANNIAN SUBMERSIONS FOR COSYMPLECTIC MANIFOLDS

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.51, no.6, pp.1749-1771, 2014 (Journal Indexed in SCI) identifier identifier

Almost f-Cosymplectic Manifolds

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.11, no.2, pp.775-787, 2014 (Journal Indexed in SCI) identifier identifier identifier

On generalized Robertson-Walker spacetimes satisfying some curvature condition

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.2, pp.353-373, 2014 (Journal Indexed in SCI) identifier identifier

ALMOST alpha-COSYMPLECTIC f-MANIFOLDS

ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, vol.60, no.1, pp.211-226, 2014 (Journal Indexed in SCI) identifier identifier

On semiparallel anti-invariant submanifolds of generalized Sasakian space forms

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.4, pp.796-802, 2014 (Journal Indexed in SCI) identifier identifier

A Class of 3-dimensional Contact Metric Manifolds

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.10, no.4, pp.1979-1994, 2013 (Journal Indexed in SCI) identifier identifier

A class of 3-dimensional almost cosymplectic manifolds

TURKISH JOURNAL OF MATHEMATICS, vol.37, no.5, pp.884-894, 2013 (Journal Indexed in SCI) identifier identifier

Nullity conditions in paracontact geometry

DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol.30, no.6, pp.665-693, 2012 (Journal Indexed in SCI) identifier identifier

CHEN INEQUALITIES FOR SUBMANIFOLDS OF A COSYMPLECTIC SPACE FORM WITH A SEMI-SYMMETRIC METRIC CONNECTION

ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, vol.58, no.2, pp.395-408, 2012 (Journal Indexed in SCI) identifier identifier

TENSOR PRODUCT SURFACES WITH POINTWISE 1-TYPE GAUSS MAP

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.48, no.3, pp.601-609, 2011 (Journal Indexed in SCI) identifier identifier

Vranceanu surface in E4 with pointwise 1-type Gauss map

Indian Journal of Pure and Applied Mathematics, vol.42, no.1, pp.41-51, 2011 (Journal Indexed in SCI Expanded) identifier identifier

On the Solution of the Monge-Ampere Equation Z(xx)Z(yy)-Z(xy)(2)=f(x, y) with Quadratic Right Side

JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY, vol.7, no.3, pp.203-211, 2011 (Journal Indexed in SCI) identifier

Rotational embeddings in E-4 with pointwise 1-type gauss map

TURKISH JOURNAL OF MATHEMATICS, vol.35, no.3, pp.493-499, 2011 (Journal Indexed in SCI) identifier identifier

PSEUDOPARALLEL ANTI-INVARIANT SUBMANIFOLDS OF KENMOTSU MANIFOLDS

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.4, pp.535-543, 2010 (Journal Indexed in SCI) identifier identifier

Some special types of developable ruled surface

Hacettepe Journal of Mathematics and Statistics, vol.39, no.3, pp.319-325, 2010 (Journal Indexed in SCI Expanded) identifier identifier

CHEN INEQUALITIES FOR SUBMANIFOLDS OF A LOCALLY CONFORMAL ALMOST COSYMPLECTIC MANIFOLD WITH A SEMI-SYMMETRIC METRIC CONNECTION

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.18, no.1, pp.239-253, 2010 (Journal Indexed in SCI) identifier identifier

On slant submanifolds of neutral Kaehler manifolds

Taiwanese Journal of Mathematics, vol.14, no.2, pp.561-584, 2010 (Journal Indexed in SCI Expanded) identifier identifier

ON INVARIANT SUBMANIFOLDS OF LORENTZIAN PARA-SASAKIAN MANIFOLDS

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.34, pp.177-185, 2009 (Journal Indexed in SCI) identifier

PINCHING THEOREMS FOR TOTALLY REAL MINIMAL SUBMANIFOLDS IN CPn

GLASGOW MATHEMATICAL JOURNAL, vol.51, pp.331-339, 2009 (Journal Indexed in SCI) identifier identifier

On generalized recurrent Riemannian manifolds

Acta Mathematica Hungarica, vol.123, pp.27-39, 2009 (Journal Indexed in SCI Expanded) identifier identifier

A class of Lorentzian α-Sasakian manifolds

Kyungpook Mathematical Journal, vol.49, no.4, pp.789-799, 2009 (Journal Indexed in SCI Expanded) identifier

Riemannian manifolds with a semi-symmetric metric connection satisfying some semisymmetry conditions

Proceedings of the Estonian Academy of Sciences, vol.57, no.4, pp.210-216, 2008 (Journal Indexed in SCI Expanded) identifier identifier

Ricci Generalized Pseudo-Parallel Kaehlerian Submanifolds in Complex Space Forms

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.31, no.2, pp.153-163, 2008 (Journal Indexed in SCI) identifier identifier

On 3-dimensional generalized (κ, μ)-contact metric manifolds

Balkan Journal of Geometry and its Applications, vol.12, no.1, pp.122-134, 2007 (Journal Indexed in SCI Expanded) identifier identifier

C-Totally real pseudo-parallel submanifolds of Sasakian space forms

MONATSHEFTE FUR MATHEMATIK, vol.151, no.3, pp.247-256, 2007 (Journal Indexed in SCI) identifier identifier

Warped product submanifolds in Kenmotsu space forms

Taiwanese Journal of Mathematics, vol.10, no.6, pp.1431-1441, 2006 (Journal Indexed in SCI Expanded) identifier identifier

Contact CR-warped product submanifolds in Kenmotsu space forms

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.42, no.5, pp.1101-1110, 2005 (Journal Indexed in SCI) identifier identifier

On some pseudosymmetry type hypersurfaces of semi-Euclidean spaces

Demonstratio Mathematica, vol.36, no.4, pp.971-984, 2003 (Journal Indexed in SCI Expanded) identifier

On pseudosymmetry type hypersurfaces of semi-Euclidean spaces I

Acta Mathematica Scientia, vol.22, no.3, pp.346-358, 2002 (Journal Indexed in SCI Expanded) identifier identifier

On some class of hypersurfaces of semi-Euclidean spaces

Publicationes Mathematicae, vol.58, no.4, pp.587-604, 2001 (Journal Indexed in SCI Expanded) identifier identifier

Certain inequalities for submanifolds in (K, mu)-contact space forms

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.64, no.2, pp.201-212, 2001 (Journal Indexed in SCI) identifier identifier

Recurrent immersions

Demonstratio Mathematica, vol.32, no.1, pp.185-193, 1999 (Journal Indexed in SCI Expanded) identifier

Articles Published in Other Journals

A Generalized Wintgen Inequality for Legendrian Submanifolds in Almost Kenmotsu Statistical Manifolds

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.12, no.1, pp.43-56, 2019 (Journal Indexed in ESCI) identifier

Ricci collineations on 3-dimensional paracontact metric manifolds

AFRIKA MATEMATIKA, vol.29, pp.665-675, 2018 (Journal Indexed in ESCI) identifier identifier

Slant Riemannian submersions from Sasakian manifolds

Arab Journal of Mathematical Sciences, vol.22, no.2, pp.250-264, 2016 (Refereed Journals of Other Institutions) identifier

(\kappa ,\mu ,\upsilon =const.) -contact metric manifolds with \xi (I_{M})=0

Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, vol.55, no.1, pp.43-58, 2014 (Journal Indexed in ESCI) identifier identifier

Riemannian manifolds with a semi symmetric non metric connection satisfying some semisymmetry conditionsDoğru Math Anal

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.2, 2011 (Refereed Journals of Other Institutions)

RIEMANNIAN MANIFOLDS WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION SATISFYING SOME SEMISYMMETRY CONDITIONS

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.3, no.2, pp.206-212, 2011 (Journal Indexed in ESCI) identifier

H Recurrent Surfaces in Euclidean Space E m

Selçuk Journal of Applied Mathematics, vol.12, 2011 (Other Refereed National Journals)

PSEUDO SYMMETRIC AND PSEUDO RICCI SYMMETRIC WARPED PRODUCT MANIFOLDS

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.25, no.4, pp.615-621, 2010 (Journal Indexed in ESCI) identifier identifier

On the Weyl projective curvature tensor of an N k contact metric manifold

Math. Pannon., vol.21, 2010 (Refereed Journals of Other Institutions)

On Kenmotsu manifolds satisfying certain conditions

Appl. Sci., vol.12, 2010 (Refereed Journals of Other Institutions) identifier

On generalized C Bochner curvature tensor of a contact metric manifold

J. Calcutta Math. Soc., vol.1, 2010 (Refereed Journals of Other Institutions)

A Class of Lorentzian alpha-Sasakian Manifolds

KYUNGPOOK MATHEMATICAL JOURNAL, vol.49, no.4, pp.789-799, 2009 (Journal Indexed in ESCI) identifier identifier

Invariant submanifolds of Sasakian space forms

JOURNAL OF GEOMETRY, vol.95, pp.135-150, 2009 (Journal Indexed in ESCI) identifier identifier

On semiparallel and weyl-semiparallel hypersurfaces of kaehler manifolds

Kyungpook Mathematical Journal, vol.49, no.1, pp.133-141, 2009 (Journal Indexed in ESCI) identifier identifier

On a type of P Sasakian manifolds

Math. Balkanica (N.S.), vol.22, pp.25-36, 2008 (Refereed Journals of Other Institutions)

On generalized recurrent Kenmotsu manifolds

Fen, vol.3, no.1, pp.91-97, 2008 (Other Refereed National Journals)

Biharmonic anti invariant submanifolds in Sasakian space forms

Beiträge Algebra Geom., vol.48, 2007 (Refereed Journals of Other Institutions) identifier

On a class of Lorentzian para Sasakian manifolds

Proc. Estonian Acad. Sci. Phys. Math., vol.55, no.4, pp.210-219, 2006 (Refereed Journals of Other Institutions)

On Lorentzian alpha-Sasakian Manifolds

KYUNGPOOK MATHEMATICAL JOURNAL, vol.45, no.1, pp.95-103, 2005 (Journal Indexed in ESCI) identifier

Biharmonic submanifolds in 3 dimensional manifolds

International Journal of Mathematics and Mathematical Sciences, vol.2005, no.22, pp.3575-3586, 2005 (Refereed Journals of Other Institutions) identifier

On weak biharmonic submanifolds and 2-parallelity.

Differential Geometry - Dynamical Systems, vol.5, no.1, pp.39-48, 2003 (Refereed Journals of Other Institutions)

Ricci curvature of submanifolds in locally conformal almost cosymplectic manifolds

Math. J. Toyama Univ., vol.26, pp.13-24, 2003 (Refereed Journals of Other Institutions)

Ricci curvature of submanifolds in Kenmotsu space forms

International Journal of Mathematics and Mathematical Sciences, vol.29, no.12, pp.719-726, 2002 (Refereed Journals of Other Institutions) identifier

On a class of surfaces in the Euclidean space

Fac. Sci. Univ. Ank. Sér. A1 Math. Stat., vol.51, pp.47-54, 2002 (Refereed Journals of Other Institutions)

Surfaces satisfying certain curvature conditions in the Euclidean spaces

Differ. Geom. Dyn. Syst., vol.4, no.1, pp.26-32, 2002 (Refereed Journals of Other Institutions)

B Y Chen inequalities for submanifolds in locally conformal almost cosymplectic manifolds

Bull. Inst. Math. Acad. Sinica, vol.29, no.3, pp.231-242, 2001 (Refereed Journals of Other Institutions)

Pseudosymmetric contact metric manifolds in the sense of M C Chaki

Proc. Estonian Acad. Sci. Phys. Math., vol.50, no.3, pp.124-132, 2001 (Refereed Journals of Other Institutions)

Tensor product surfaces of a Euclidean space curve and a Euclidean plane curve

Beitrage zur Algebra und Geometrie, vol.42, no.2, pp.523-530, 2001 (Refereed Journals of Other Institutions) identifier

On pseudo Ricci symmetric manifolds

Balkan J. Geom. Appl., vol.6, no.2, pp.1-5, 2001 (Refereed Journals of Other Institutions)

On contact metric R harmonic manifolds

Balkan Journal Of Geometry And Its Applications, vol.5, no.1, pp.1-6, 2000 (Refereed Journals of Other Institutions)

On phi conformally flat contact metric manifolds

Balkan J. Geom. Appl., vol.5, no.2, pp.1-7, 2000 (Refereed Journals of Other Institutions)

2 semiparallel surfaces in space forms I Two particular cases

Proc. Estonian Acad. Sci. Phys., vol.49, no.3, pp.139-148, 2000 (Refereed Journals of Other Institutions)

Vertical and complete lifts on statistical manifolds and on the univariate Gaussian manifolds

Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat, vol.42, no.1, pp.69-76, 1993 (International Refereed University Journal)

Refereed Congress / Symposium Publications in Proceedings

Warped Product submersions

17 th International Geometry Symposium, Erzincan, Turkey, 19 - 22 June 2019

Holomorphic Statistical Manifolds

IECMSA-2018, 28 - 31 August 2018

Almost Cosymplectic Statistical Manifolds

16 th International Geometry Symposium, Manisa, Turkey, 4 - 07 July 2018

Almost cosympletic statistical manifolds

16th International Geometry Symposium, Manisa, Turkey, 4 - 07 July 2018, pp.70

Ricci Collineations on 3-dimensional Paracontact Metric Manifolds

15th International Geometry Symposium, Amasya, Turkey, 3 - 06 July 2017

Biharmonic Submersions

International Workshop on Theory of Submanifolds, 2 - 04 June 2016

On Nearly Kenmotsu Manifolds

XIII.Geometri Sempozyumu, Turkey, 27 - 30 July 2015

Paracontact Metric k m Spaces with k 1

XII.Geometri Sempozyumu, Turkey, 23 - 26 June 2014

Biharmonic Semi Riemannian Submersions from3 Manifolds

Conference on Pure and Applied Diffrential Geometry, 27 - 30 August 2012

A class of 3 Dimensional contact metric manifolds

VIII. Geometri Sempozyumu, Turkey, 29 April - 02 May 2010

On some classes of Sasakian hypersurfaces of Kähler Manifolds

IV. Uluslararası Geometri Sempozyumu, Zonguldak, Turkey, 17 - 21 July 2006

Ricci generalized pseudo symmetric immersions

Differ. Geom. Appl., Prague, Czech Republic, 30 August - 03 September 2004

On tensor product surfaces

XIII. Ulusal Matematik Sempozyumu, İstanbul, Turkey, 6 - 09 September 2000

On pseudosymmetric contact metric manifolds

XIII. Ulusal Matematik Sempozyumu, İstanbul, Turkey, 6 - 09 September 2000

On pseudosymmetry type hypersurfaces I

XIII. Ulusal Matematik Sempozyumu, İstanbul, Turkey, 6 - 09 September 2000

On invariant submanifolds satisfying a nullity condition

XIII. Ulusal Matematik Sempozyumu, İstanbul, Turkey, 6 - 09 September 2000

Pseudosymmetric Contact Metric Manifolds of chaki Type

Doç. Dr. Sabri TÜRKER Anısına Matematik Sempozyumu, Adapazarı, Turkey, 3 - 06 June 2000

Weakly Biharmonic İmmersions

X. Ulusal Matematik Sempozyumu, Bolu, Turkey, 1 - 05 September 1997

Tensor product surfaces of pseudo Euclidean planar curves

Geometry and topology of submanifolds VII, 9 - 14 July 1994, pp.71-74

Books & Book Chapters